# SDR UALA2010022200659

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,582 hours, 9,312 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP147
- Condition: Faulty
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMAL OXYGEN REGULATOR OPERATION AT 1ST OFFICER'S POSITION.  NO FLOW INDICATION.  REPLACED CREW O2 FO STORAGE BOX FOR MASK. OPS CK NORMAL.
